Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

rngu202

Member
  • Total Reviews

    0
  • Content Count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About rngu202

  • Rank
    New Member
  1. I've been meaning to start a blog about going on Accutane on this website, but I was little hesitant to. Looking back, the community has always been super supportive and helpful, so I figured I could help someone with my own experience. Firstly, I have moderate acne, but the problem has always been how persistent it is. Ugh, it was a nightmare. I haven't experienced crazy side effects, the most prominent is the dryness of my lips. I have to have something on them during the night, or else
  2. Just finished up my first month of Accutane in which I was taking 30mg. It's been 2 days since I started my second month and began taking 50mg, but I've noticed my cheeks look quite flushed. So far, I've been using the Ordinary's Niacinamide and Zinc product and sunscreen (in the day), and the First Aid Ultra Repair Cream (at night), which haven't been a problem at all. I'm not quite sure whether it's the products or a side effect of the Accutane now that I'm beginning to take a higher dosage. C
×